# SDR SWIA95723

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RIGHT O/B RBL 27.00 WL 73.5 STA .295 TO 349, CORROSION FOUND ON TOP SURFACE.  REMOVAL OF CORROSION IS BEYOND LIMITS OF REO 601R-53-00-005.  FLOOR BEAM REPAIRED IAW 601R-53-21-058.
